Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 7, Pages 1095–1103 (Mi zvmmf2538)  

This article is cited in 4 scientific papers (total in 4 papers)

Scientific communications

Algorithms of projective optimization which use the multipliers of previous iterations

V. I. Zorkaltsev

Irkutsk

Full text: PDF file (893 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:7, 943–950

Bibliographic databases:
UDC: 519.85
MSC: 90C05
Received: 08.09.1993
Revised: 25.10.1993

Citation: V. I. Zorkaltsev, “Algorithms of projective optimization which use the multipliers of previous iterations”, Zh. Vychisl. Mat. Mat. Fiz., 34:7 (1994), 1095–1103; Comput. Math. Math. Phys., 34:7 (1994), 943–950

Citation in format AMSBIB
\Bibitem{Zor94}
\by V.~I.~Zorkaltsev
\paper Algorithms of projective optimization which use the multipliers of previous iterations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 7
\pages 1095--1103
\mathnet{http://mi.mathnet.ru/zvmmf2538}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1293959}
\zmath{https://zbmath.org/?q=an:0834.90092}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 7
\pages 943--950
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PV57000010}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2538
  • http://mi.mathnet.ru/eng/zvmmf/v34/i7/p1095

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. G. Evtushenko, V. G. Zhadan, “Dual barrier-projection and barrier-Newton methods for linear programming problems”, Comput. Math. Math. Phys., 36:7 (1996), 847–859  mathnet  mathscinet  zmath  isi
    2. V. I. Zorkal'tsev, “On a class of interior point algorithms”, Comput. Math. Math. Phys., 49:12 (2009), 2017–2033  mathnet  crossref  isi
    3. V. I. Zorkaltsev, “Dual interior point algorithms”, Russian Math. (Iz. VUZ), 55:4 (2011), 26–43  mathnet  crossref  mathscinet
    4. V. I. Zorkaltsev, D. S. Medvezhonkov, “Chislennye eksperimenty s variantami algoritmov vnutrennikh tochek na nelineinykh zadachakh potokoraspredeleniya”, UBS, 46 (2013), 68–87  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:162
    Full text:85
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021